# SDR AALA202109284166

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 23,278 hours, 6,766 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Wire
- Part number: 49425802DG1
- Condition: Burned
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TERMINAL WIRES FOR APU STARTER BURNT AT CONNECTORS. REPAIRED TERMINAL WIRES PER EA 330917.
